# SDR GTIA010987

- Difficulty date: May 21, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - E/E BAY, STATION 200 LONGERON 29R, WASTE WATER DRAIN HAS CORROSION.  REMOVED CORROSION.  VERIFIED OUTER OF LIMITS.  FABRICATED NEW DOUBLER.  INSTALLED DOUBLER IAW MD-80 SRM 51-30-02.  (M)
